# SDR CALA2025062705986

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 55,173 hours, 19,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT M1694 FAILS 15 MIN CAPACITY. REMOVED AND REPLACED EMERGENCY BATTERY PACK M1694 IAW AMM 33-52-06-960-805.PARTS USED:  99-3351-3-0015, QTY :1
